MAUDE Adverse Event Report: TRIMED ULNAR PEG PLATE, 7-HOLE

TRIMED ULNAR PEG PLATE, 7-HOLE
Model Number UPG-7
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter (b)(6) reported on (b)(6) 2023 that upg-7 plate broke one month after being implanted.The plate was implanted on (b)(6) 2022 during an osteotomy procedure and at a follow-up appointment it was discovered that the plate broke.Surgeon questioned patient on if they were following proper after care instructions and patient argued that they did follow instructions.The plate was removed on (b)(6) 2023 and a new construct was implanted.This did not initially cause any patient harm or delay in surgery.Trimed's medical advisor stated that the upg-7 used for the ulnar osteotomy procedure was too small for fixation in the ulnar shaft.It was stated that the plate was not the problem but that the size of the plate for the level of the osteotomy, thus this is not a failure of the design.Additional information was received on 06feb2023 stating that it is presumed the patient had applied pressure and weight to the affected area 2 weeks post operation.

Brand Name
ULNAR PEG PLATE, 7-HOLE
Common Device Name
ULNAR PEG PLATE, 7-HOLE
Manufacturer (Section D)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
stephanie miranda
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key16313537
Report Number2031009-2023-00001
Device Sequence Number6279413
Product Code HRS
UDI-Device Identifier00842188100048
UDI-Public00842188100048
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K951302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUPG-7
Device Catalogue NumberUPG-7
Device Lot NumberSY19242
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale